# SDR SWAA2023052552154

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,146 hours, 37,265 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fastener
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR TO LANDING GEAR SUPPORT BEAM FIXED TRAILING EDGE 'WIGGLE PLATE' AFT OF #2 ENGINE PYLON HAS FASTENERS PULLED THROUGH.<[01] REMOVED AND REPLACED LOOSE RIVETS REF SRM 51-40-02.
